# SDR FDEA2019112643074

- Difficulty date: November 24, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE COMPARTMENT BEADED DOUBLER AT OUTBOARD REFUELING   ADAPTER AREA STATION XOS 518 FOUND CRACKED. REPAIR CARRIED OUT AT LEFT HAND WING LEADING EDGE COMPARTMENT BEADED   DOUBLER AT OUTBOARD REFUELING ADAPTER AREA AT XOS 518 AS PER SRM 57-40-02-2R   FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
